# SDR 0003999940

- Difficulty date: October 18, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- Aircraft time: 84,242 hours, 87,455 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN RIGHT HAND PYLON UPPER ATTACH ANGLE AT BS 996.  REPAIRED PER EA 99-17403 AND SRM 54-04 FIGURE 10.  REF LOG PAGE 1510889.
